A female asked:
Disclaimer

i've been taking a z-pack for 4 days and im scheduled to get a tattoo tomorrow. i am feeling better but can the antibiotic ruin my new tattoo?

1 doctor answer
Dr. Stuart Hickerson
31 years experience Family Medicine
Tattoo: I am unaware that a z-pack would cause problems with your tattoo. An ongoing infection could be a problem with wound infection, but if you are getting better that is unlikely.
Answered on Sep 9, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Julan Crane
24 years experience Pediatrics
Birth control: yes, if you do not take your oral contraceptives as directed you can have spotting, and be at risk for pregnancy.
2
2 thanks
A 28-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Not the cause: Azithromycin, the active ingredient in Z-pak, doesn't cause such symptoms. Also, it's very long acting; azithromycin will be in your system ... Read More
1
1 thank
A 22-year-old female asked:
Dr. NORMAN FERTEL
49 years experience Obstetrics and Gynecology
Add extra protection: Supplement the pill with a spermicide/condom for 2 weeks just in case the antibiotic lowered the efficacy of the pill.
2
2 thanks
A 22-year-old female asked:
Dr. Visalakshi Vallury
23 years experience Family Medicine
Perhaps: Antibiotics can interfere with how well oral contraceptives work. It is advisable to use a back up method while on antibiotics (condoms etc). If you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month